Florida, 2001High Wind in Florida, November 14, 2001
November 14, 2001 · NWS JAX · 1 event in 1 county or zone
1 high wind, as filed by the National Weather Service.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $1,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Nov 14, 2:00 PM EST, 2 hours 18 minutes earlier.
Area forecast discussion, Nov 14, 2:00 PM EST, 2 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
200 PM EST WED NOV 14 2001
CURRENTLY...UPPER LVL TROF AXIS SLICING THROUGH THE SOUTHERN PORTIONS
OF OUR FA WITH WIDESPREAD RAIN TO THE NORTH OF IT. KJAX 88D SHOWING
SOLID AREA PCPN STILL COVERING COASTAL COUNTIES OF NE FL AS WELL AS
THE ADJACENT ATLANTIC WATERS OF OUR FA. NORTHWARD SHIFT OF PCPN AREA
HAS BEEN SLOW AND HAS ONLY SPREAD INTO THE SOUTHERN MOST COUNTIES OF
SE GA ATTM. PCPN IS BEING ENHANCED BY AREA OF LO LVL CONVERGENCE OFF
THE NE FL COAST AS INDICATED BY THE LATEST MSAS. THE UPPER LVL
DIVERGENCE IS STILL OVER THE AREA BUT NOT AS PRONOUNCED AS EARLIER
IN THE DAY. THE SHRA ACTIVITY BEGINNING TO TAPER OFF OVER OUR
SOUTHERN/INTERIOR COUNTIES AS U/L TROF AXIS SLOWLY LIFTS.
A FFA IS IN EFFECT FOR PORTIONS OF NE FL AND WILL REISSUE IT SHORTLY
AS THE RAIN CONTINUES. HOWEVER...THE INTENSITY OF RAIN IS TAPERING
OFF OVER PUTNAM COUNTY AND PLAN TO REMOVE THAT COUNTY ON THE
UPCOMING FFA.
SFC LO LIFTING UP THE NE FL COASTAL WATERS. THE AVN IS BEING MOST
AGGRESSIVE AND ACCELERATES THE LOW TO THE NE BY FRIDAY. MODELS
HANDLE THIS FEATURE DIFFERENTLY BUT MOST AGREE ON A DRYING TREND
FRIDAY. TEMPS OVER THE NE FL COASTAL COUNTIES WILL NOT FLUXUATE MUCH
INTO THURSDAY DUE TO EXTENSIVE CLOUD COVER AND WILL UNDERCUT
GUIDANCE TEMPS A FEW DEGREES.
EXTENDED...U/L RIDGE BUILDS INTO THE REGION AND MAINTAINS SUBSIDENCE
EFFECTS THROUGH MONDAY. RIDGE FLATTENS AS U/L TROF SHIFTS TO THE
EASTERN SEABOARD TUESDAY AS NEXT FRONT MOVES INTO THE AREA. LIMITED
RETURN MOISTURE AVBL AND A 20% POP...AT BEST...EXPECTED TO BE ASSOCD
WITH IT. DRY AIR FOLLOWING FROPA AS SFC RIDGE BUILDS INTO THE MID
ATLANTIC REGION BY MIDWEEK.
MARINE...41008 AND 41009 REPORTING NE-E WINDS BETWEEN 20 AND 25 KTS
WITH GUSTS TO AROUND 30 KTS. SEAS RANGING FROM 9 FT @ GRAYS REEF TO
13 FT @ 41009. A REPORT 6 MI E OF THE ST MARYS RIVER ENTRANCE SHOWS
7 FT SEAS. EXPECT LITTLE CHANGE TO WINDS/SEAS INTO THURSDAY.
CONTINUE SCA & HSA.
PRELIM...
AMG 53/66/56/71 3321
SSI 55/61/56/68 6643
JAX 55/65/57/71 7653
GNV 57/69/57/74 4332 03
.JAX...
.GA...HSA ALTAMAHA SOUND TO FERNANDINA BEACH.
SCA ALTAMAHA SOUND TO FERNANDINA BEACH OUT 60 NM.
.FL...FFA FLZ024-025-032-033-038.
HSA FERNANDINA BEACH TO FLAGLER BEACH.
SCA FERNANDINA BEACH TO FLAGLER BEACH OUT 60 NM.
RAMIn the hours before
Special weather statement, Nov 14, 12:00 PM EST, 4 hours 18 minutes before
FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-142100-
NORTHEAST FLORIDA/SOUTHEAST GEORGIA HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1200 PM EST WED NOV 14 2001
...FLOOD WATCH IN EFFECT THIS AFTERNOON FOR CLAY...DUVAL...
...FLAGLER...NASSAU...PUTNAM...CLAY..AND ST. JOHNS COUNTIES...
...URBAN AND SMALL STREAM ADVISORY THIS AFTERNOON FOR DUVAL COUNTY...
...HEAVY SURF ADVISORY FROM ALTAMAHA SOUND TO FLAGLER BEACH...
A LOW PRESSURE TROUGH ALONG THE ATLANTIC COAST...COMBINED WITH
STRONG WINDS...ABUNDANT MOISTURE AND AN UPPER LEVEL DISTURBANCE...WILL
PRODUCE NUMEROUS SHOWERS AND A FEW THUNDERSTORMS. ADDITIONAL HEAVY
RAINFALL AMOUNTS OF TWO TO THREE INCHES ARE POSSIBLE...WITH LOCALIZED
AMOUNTS OF OVER THREE INCHES ESPECIALLY ALONG THE COAST.
NORTHEAST WINDS OF 15 TO 25 MPH WITH HIGHER GUSTS WILL CONTINUE TO
PRODUCE HEAVY SURF ALONG THE NORTHEAST FLORIDA AND SOUTHEAST GEORGIA
COAST. BREAKERS OF 7 FEET OR HIGHER CAN BE EXPECTED...CAUSING MINOR
BEACH EROSION...COASTAL FLOODING...AND DANGEROUS RIP CURRENTS.
FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX.
MZ
High Wind, Flagler
- When
- November 14, 4:18 PM EST
- Where
- Flagler forecast zone
- Property damage
- $1,000
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 29.471, -81.293 (the zone’s center; the record gives no point)
12 Unit condo at 1778 N. Central Ave Flagler Beach experienced roof damage in 45 mph winds. Unit had experienced damage during Tropical Storm Gabrielle in Sept.
- High Wind
- Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flood in Florida, November 14, 2001$500,000 · 1 event
- Flash Flood in Texas, November 14 to 15, 2001$80,000 · 1 event
- Flooding in Washington, November 14, 2001$40,000 · 5 events
- Flash Flooding in Texas, November 14, 2001$35,000 · 3 events
- Flash Flooding and Hail in Texas, November 14, 20011.75 in hail · 19 events
- Flash Flooding in Texas, November 14 to 15, 20012 events
- Flood in Florida, November 14, 20011 event
- Flood in Florida, November 14, 20011 event
- Tornado in Texas, November 14, 2001F0 · 1 event
- Hail in Texas, November 14, 20011 in hail · 1 event
- Hail in Texas, November 14, 20011 in hail · 1 event
- Hail in Texas, November 14, 20011.75 in hail · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5270913.